# SDR K11A2011052672405

- Difficulty date: April 6, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,931 hours, 46,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION, STA 720B PLUS 8 INCHES STRINGER 28R, 2 X 3 INCHES.
